Journal article icon

Journal article

Quantum scaling approach to nonequilibrium models.

Abstract:
Stochastic nonequilibrium exclusion models are treated using a real space scaling approach. The method exploits the mapping between nonequilibrium and quantum systems, and it is developed to accommodate conservation laws and duality symmetries, yielding exact fixed points for a variety of exclusion models. In addition, it is shown how the asymmetric simple exclusion process in one dimension can be written in terms of a classical Hamiltonian in two dimensions using a Suzuki-Trotter decomposition.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physreve.72.016118

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Journal:
Physical review. E, Statistical, nonlinear, and soft matter physics
Volume:
72
Issue:
1 Pt 2
Pages:
016118
Publication date:
2005-07-05
DOI:
EISSN:
1550-2376
ISSN:
1539-3755
URN:
uuid:8aa0ea8d-84ea-4c4d-971d-c53273859075
Source identifiers:
21695
Local pid:
pubs:21695
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP